Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Is hyperaggregation hereditary? ADP and collagen show hyperaggregation. Thromboaspilet prescribed. Any help?

What causes hyper aggregation, Doc? Is that hereditary factor? I am a male, 46 yeras old, office worker, so far having normal blood pressure, as well as all healthy tcholesterol functions. But my latest laboratory check showed that my ADP and Colagen are hyper aggregattion, while the Ephinephrine is normal.
Any suggested diet other than medication can be suggested. Does sport exercise help to improve my blood condition from that hyper aggregation? I was advised by a friend to take thromboaspilet 100mg a day for life. I am worried with the side effect of that long term medication.
Look forward to receiving your advice.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You do not mentioned any clinical condition,, are you a normal person ? do you have some hereditary related disability ? Look, ADP & collagen, are molecules in side the living being has got their complex role right from metabolism to body building work, now aggregation or hyper aggregation is consequences of certain kind of collagen disease or endocrine disorders , or hematological entity, it is not single area of concern, so the way you have asked is not valid at this stage this could be a academic question & need very lengthy discussion which may be beyond your understanding, have nice day
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor